# SDR UALA2011050902285

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 83,291 hours, 9,342 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 RIGHT SLIDE LIGHT INOP.  RELAMPED DOOR 3R SLIDE.
